# SDR ABXA20141022335

- Difficulty date: October 22, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T126625
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP 9 - 10 BEAM 4 AFT ATTACHMENT & 2 FWD ATTACHMENT HOLES ARE CORRODED.  REMOVED & RE-ROUTE 9 - 10 BEAM TO COMPONENT SERVICES FOR REPAIR IAW REA C057-61249-MR.  REINSTALLED BEAM IAW REA C057-61249-MR.  CORRODED L2, PN 113T1266-25, SN NSN, PART NAME LT INBD FLAP 9 - 10 BEAM, LOCATION WS 564.2 TO 668.2.  ACFT WAS GNDED.
